# SDR MASA2009031600100

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 28,579 hours, 21,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2783 COS.  SECTION OF FLOOR PATH LIGHT INOPERATIVE.  AIRCRAFT FERRIED TO PHX AND MX REPLACED CONNECTOR.
